# SDR ASMF201507021

- Difficulty date: July 17, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 30283
- Aircraft time: 43,215 hours, 24,394 cycles
- System (JASC): 2700 · Flight Control System
- Part: Pressure Switch
- Part number: 106055235
- Part serial: 22411
- Condition: Failed
- Location: Channel B
- Part time: 43,215 hours, 24,394 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, DURING PREFLIGHT PROCEDURE THE FLIGHT CONTROL LOW PRESSURE LIGHT TURNED OFF IN THE CHANNEL B. PERFORMED FIM 27-21 TASK 814 PROCEDURE, DETECTING THE LOW PRESSURE WARNING SWITCH OF SYS B WITH FAILURE.  THE LOW PRESSURE WARNING SWITCH WAS REPLACED IAW AMM 27-09-61, TESTED CORRECT.
